Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 88, NWS Milwaukee, WI

September 4, 2012Green County, Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 4, 2012, 8:16 PM CDT for Green County, Iowa County, Lafayette County, Wisconsin. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2012, 8:16 PM CDT (01:16 UTC)
Expired
Sep 4, 2012, 9:15 PM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Green County, WI, Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 108 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 8:21 PM CDTTSTM WND DMG7 Ne Darlington, WITREE DOWN IN FAYETTE TOWNSHIP. TIME ESTIMATED.
Sep 4, 9:10 PM CDTTSTM WND DMGNew Diggings, WITREE DOWN IN NEW DIGGINGS TOWNSHIP. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1890 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WUUS53 KMKX 050116
SVRMKX
WIC045-049-065-050215-
/O.NEW.KMKX.SV.W.0088.120905T0116Z-120905T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...  
  FAR SOUTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...  
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 915 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  MINERAL POINT...AND MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENTON AROUND 825 PM CDT.
  YELLOWSTONE LAKE STATE PARK AND DARLINGTON AROUND 830 PM CDT.
  BLANCHARDVILLE AND SHULLSBURG AROUND 835 PM CDT.
  ARGYLE AROUND 845 PM CDT.
  MONROE AND MONROE AIRPORT AROUND 905 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
YELLOWSTONE LAKE ST PARK...LAMONT...WIOTA...WOODFORD...SOMERS...
JORDON CENTER...SOUTH WAYNE AND BROWNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
      4250 9042 4292 9043
TIME...MOT...LOC 0116Z 316DEG 33KT 4286 9013
WIND...HAIL 70MPH 1.00IN

$$

WOOD
3 follow-up statements
328 
WWUS53 KMKX 050136
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CDT TUE SEP 4 2012

WIC045-049-065-050215-
/O.CON.KMKX.SV.W.0088.000000T0000Z-120905T0215Z/
GREEN WI-IOWA WI-LAFAYETTE WI-
836 PM CDT TUE SEP 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAFAYETTE...
SOUTHERN IOWA AND SOUTHERN GREEN COUNTIES UNTIL 915 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEW GLARUS TO 7
MILES NORTH OF DARLINGTON TO PLATTEVILLE...MOVING SOUTHEAST AT 40
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DARLINGTON AND ARGYLE AROUND 845 PM CDT.
  MONROE AIRPORT...SHULLSBURG...MONROE AND BENTON AROUND 900 PM CDT.
  BRODHEAD AROUND 905 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LAMONT...
JORDON CENTER...WOODFORD...WIOTA...SOMERS...LEAD MINE...GRATIOT...NEW
DIGGINGS...JUDA AND SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
      4250 9042 4292 9043
TIME...MOT...LOC 0135Z 316DEG 33KT 4277 8973 4276 9009
          4275 9055
WIND...HAIL 70MPH 1.00IN

$$
MBK
282 
WWUS53 KMKX 050202
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CDT TUE SEP 4 2012

WIC045-049-065-050215-
/O.CON.KMKX.SV.W.0088.000000T0000Z-120905T0215Z/
GREEN WI-IOWA WI-LAFAYETTE WI-
902 PM CDT TUE SEP 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAFAYETTE...
SOUTHERN IOWA AND SOUTHERN GREEN COUNTIES UNTIL 915 PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MONROE AIRPORT TO 8 MILES
NORTHWEST OF WINSLOW TO CUBA CITY...MOVING SOUTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF LAFAYETTE...
SOUTHERN GREEN AND SOUTHERN IOWA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS NEW DIGGINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
      4250 9042 4292 9043
TIME...MOT...LOC 0202Z 316DEG 33KT 4259 8950 4258 8986
          4260 9047
WIND...HAIL 60MPH 1.00IN

$$
MBK
773 
WWUS53 KMKX 050216
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT TUE SEP 4 2012

WIC045-049-065-050225-
/O.EXP.KMKX.SV.W.0088.000000T0000Z-120905T0215Z/
GREEN WI-IOWA WI-LAFAYETTE WI-
916 PM CDT TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE...SOUTHERN IOWA AND
SOUTHERN GREEN COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE WARNED AREA.  HOWEVER SMALL HAIL AND GUSTY WINDS 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4282 8984 4262 8947 4263 8937 4250 8936
      4250 9042 4292 9043
TIME...MOT...LOC 0202Z 316DEG 33KT 4259 8950 4258 8986
          4260 9047

$$
MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:28 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Sep 4, 3:28 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT TUE SEP 4 2012

.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

STILL WATCHING POTENTIAL FOR THUNDERSTORM DEVELOPMENT LATE THIS
AFTERNOON AND INTO THE EVENING AS A WEAK SHORTWAVE AND SURFACE
BOUNDARY APPROACH. STARTING TO SEE SOME RETURNS ON RADAR IN
SOUTHEAST MN...SO STILL FEEL GOOD ABOUT LIKELY POPS IN THE WESTERN
FORECAST AREA LATE AFTERNOON AND INTO THE EVENING. SEVERE STORMS
POSSIBLE...WITH AROUND 30 KT 0-6KM BULK SHEAR TO GO ALONG WITH
ROUGHLY 2000 J/KG CAPE. HAIL AND WIND ARE THE PRIMARY SEVERE
CONCERNS.

CONVECTION SHOULD WIND DOWN OR MOVE OUT BY LATE EVENING...WITH
ATTENTION THEN TURNING WEST TOWARD THE APPROACHING MAIN SHORTWAVE
AND SURFACE COLD FRONT. KEPT POPS CHANCE LATER TONIGHT...WITH LIKELY
OR BETTER POPS WEDNESDAY AS THE TROUGH AND FRONT MOVE THROUGH. COULD
SEE SOME STRONG TO SEVERE STORMS TOMORROW AS WELL...BUT MAY BE
DIFFICULT WITH NOT MUCH TIME TO HEAT THINGS UP. BEST CHANCE FOR
STRONGER STORMS WILL BE IN THE SOUTHEAST WHERE MORE HEATING MAY
OCCUR. KEPT HIGHS UPPER 70S TO LOW 80S TOMORROW PER 925 MB TEMPS.
MAY STRUGGLE TO GET THERE THOUGH IF CLOUDS AND PRECIP LINGER FOR
MUCH OF THE DAY.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS HIGH.

WILL CLEAR OUT ANY PRECIP BY 00Z THURSDAY. SOME OF THE MODELS HANG
ONTO SOME PRECIP IN THE FAR SOUTHEAST CORNER PAST 00Z...BUT EXPECT
THE DRIER AIR TO WORK IN PRETTY QUICK BEHIND THE FRONT. MOSTLY
SUNNY WITH LOW DEWPOINTS ON THURSDAY.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

A SIGNIFICANT UPPER LEVEL TROF WILL BE DROPPING DOWN OUT OF
CANADA. THERE/S AN IMPRESSIVE FRONTOGENETIC RESPONSE WITH WARM
ADVECTION DURING THIS PERIOD AS THE FLOW BACKS AHEAD OF IT. THE
FAST FLOW WILL ALSO FEATURE A SERIES OF WEAK SHORT WAVES PASSING
THROUGH. WE COULD SEE SOME RAIN SPREAD IN FROM THE WEST LATE
THURSDAY NIGHT AND CONTINUE ON FRIDAY. RAINFALL LOOKS LIGHT IN
GENERAL...WITH THE MAIN FOCUS DOWN OVER THE LOWER/MID MISSISSIPPI
VALLEY...CLOSER TO THE ASSOCIATED LOW LEVEL CYCLOGENESIS.

.SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

THE LONG RANGE MODELS HAD BEEN CLOSING OFF A BIG UPPER LOW JUST TO
OUR EAST/SOUTHEAST BY THE WEEKEND. THIS WOULD BRING CLOUDS AND
PRECIP TO THE SOUTHEAST CWA FROM TIME TO TIME. THE ECMWF AND THE
GEM /CANADIAN/ HAVE NOW BACKED OFF THAT SOLUTION IN FAVOR OF A
MORE PROGRESSIVE OPEN WAVE. THE GFS WHICH HAD BEEN AN OPEN
WAVE...NOW CREATES A CLOSED LOW. SIGH. THE BEST ODDS ARE WITH THE
NEW ECMWF AND GEM. THIS WOULD PUT OUR AREA UNDER THE PROTECTION OF
A VERY LARGE SCALE UPPER RIDGE...KEEPING IT DRY AND PLEASANT FROM
THE WEEKEND INTO EARLY NEXT WEEK. I CAN/T GIVE UP ENTIRELY ON THE
SMALL POPS IN THE SOUTHEAST YET AS THE MODELS DO HAVE A TENDENCY
TO COME BACK TO THEIR ORIGINAL SOLUTIONS. BUT IF THIS PROGRESSIVE
PATTERN HOLDS IN SUBSEQUENT RUNS...WE SHOULD BE ABLE TO PULL
PRECIP MENTION DURING THIS PERIOD.

&&

.AVIATION/00Z TAFS/...

STILL THINK STORMS COULD FIRE ACROSS OR MOVE INTO THE WESTERN
FORECAST AREA LATE THIS AFTERNOON AND EARLY EVENING...WITH A CHANCE
LINGERING THROUGH THE NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. BETTER WIDESPREAD
CHANCE FOR SHOWERS AND STORMS COMES TOMORROW AS THE MAIN SHORTWAVE
AND COLD FRONT COME THROUGH.

BACKED OFF ON LOWER VISIBILITIES IN THE TAFS FOR TONIGHT. WINDS
WILL BE ON THE LIGHT SIDE...BUT POSSIBLE CLOUDS AND CONVECTION
WOULD CERTAINLY DISRUPT FOG POTENTIAL. KIND OF A TOUGH CALL...AS
VISIBILITIES MAY TANK QUICKLY IF SKIES CLEAR OUT GIVEN RECENT RAIN
AND AMPLE LOW LEVEL MOISTURE. WILL HAVE TO KEEP A CLOSE EYE ON
SATELLITE TRENDS AND ADJUST TAFS AS NEEDED. LOWER CIGS/VSBYS LIKELY
AS USUAL WITHIN MODERATE TO HEAVY PRECIP. OTHERWISE...VFR CONDITIONS
WILL PREVAIL THROUGH WEDNESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Sep 4, 3:45 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT TUE SEP 4 2012

WIZ046-047-051-052-056>060-062>072-050945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
345 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY WEST OF
MADISON...AS LOW PRESSURE MOVES INTO NORTHWEST WISCONSIN AND
WEAKENS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A
FOND DU LAC TO JANESVILLE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY WEDNESDAY AS A STRONG COLD FRONT SWEEPS
THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY.

LMZ643>646-050945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY ON WEDNESDAY AS A COLD FRONT MOVES
ACROSS LAKE MICHIGAN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Sep 4, 7:30 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT TUE SEP 4 2012

WIZ062-063-067-068-050130-
DANE-GREEN-IOWA-LAFAYETTE-
730 PM CDT TUE SEP 4 2012

...STRONG THUNDERSTORM MOVING TOWARD SOUTHERN IOWA AND LAFAYETTE
COUNTIES...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 34
MILES NORTHWEST OF DODGEVILLE TO 28 MILES WEST OF MINERAL
POINT...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BLACKHAWK LAKE RECREATION AREA BY 750 PM CDT...
  BELMONT BY 805 PM CDT...
  BENTON BY 810 PM CDT...
  MINERAL POINT AIRPORT BY 815 PM CDT...
  GOVERNOR DODGE STATE PARK AND MINERAL POINT BY 820 PM CDT...
  SHULLSBURG BY 825 PM CDT...
  DARLINGTON BY 830 PM CDT...

IF THESE STORMS MAINTAIN THEIR CURRENT INTENSITY...THEN A SEVERE
THUNDERSTORM WARNING MAY BE NEEDED FOR THESE AREAS BY 8 OR 830 PM
CDT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MBK
Local storm report, Sep 4, 7:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
744 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND GST     LONE ROCK AIRPORT       43.21N 90.19W
09/04/2012  M55 MPH          SAUK               WI   ASOS

&&

REM
Local storm report, Sep 4, 7:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     BARABOO                 43.47N 89.74W
09/04/2012                   SAUK               WI   911 CALL CENTER

            LARGE TREE LIMB DOWN IN TOWN. EXACT LOCATION NOT
            AVAILABLE.

&&

REM
Local storm report, Sep 4, 8:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND GST     MINERAL POINT AIRPORT   42.89N 90.23W
09/04/2012  M59 MPH          IOWA               WI   AWOS

&&

MEB

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:20 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk55 min
Sep 4, 7:46 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk59 min
Sep 4, 7:48 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk42 min
Sep 4, 8:12 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock63 min
Sep 4, 8:35 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Rock, Walworth, Washington, Waukesha55 min
Sep 4, 8:45 PM CDTSpecial Marine WarningMKX2 hr
Sep 4, 9:07 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Ozaukee, Racine, Walworth, Washington and 1 more83 min
Sep 4, 9:57 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan34 min
Sep 4, 10:01 PM CDTSpecial Marine WarningMKX65 min
Sep 4, 10:45 PM CDTSpecial Marine WarningMKX45 min
Sep 5, 3:05 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.